# SDR GUUA92757062009A

- Difficulty date: June 20, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 14,932 hours, 20,164 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF LT WING FUEL LEAK, FOUND FUEL ACCESS PANEL 532AB HAS CORROSION AND DEBOND ON INTERNAL RING.  INSTALLED REPAIR RINGS AT LT FUEL ACCESS PANEL 532AB.
